# SDR CA020815005

- Difficulty date: August 8, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168760
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION AN IGNITOR WAS FOUND UNSERVICEABLE. UPON REMOVAL IT WAS NOTICED THAT THE CENTER ELECTRODE WAS ERODED BEYOND LIMITS. IT WAS ALSO NOTED THAT THE CERAMIC ISOLATOR / INSULATOR WAS LOOSE  RESULTING IN THE CERAMIC ISOLATOR FALLING INTO THE COMBUSTION CHAMBER.
